# SDR DALA1010523277

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-212
- Aircraft serial: 2082
- Aircraft time: 19,165 hours, 9,031 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND SEAT 4A EMERGENCY LIGHT INOPERATIVE.  MX REPAIRED SIDEWALL PLUG AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
